# SDR SWIA200311810

- Difficulty date: February 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 11,305 hours, 16,756 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap Roller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT INBOARD FLAP BUTE DOOR INBOARD ROLLER BRACKET CRACKED.  REPLACED ROLLER BRACKET ON LEFT INBOARD FLAP BUTE DOOR INBOARD POSITION.
